# SDR 2007FA0001108

- Difficulty date: October 29, 2007
- Submitted: December 27, 2007
- Operation: General aviation
- Engine: Rroyce RB211535E4
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Bearing
- Condition: Damaged
- Location: Engine
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DAMAGE FOUND ON STRIP.  HP AND IP SHAFTS SEIZED, HP/IP BEARING DAMAGED, ALSO LP VISIBLE COUPLINGS AND SEAL ARM.  DESIGN ORGANIZATION AND UK CAA HAVE BEE NOTIFIED.  THE ENGINE WAS BEING OPERATED BY AA AT TIME OF IN-FLIGHT SHUTDOWN.  THE ENGINE WAS RECEIVED IN OCTOBER, 2007 FOR REPAIR.  (MEMS D070108) (K)
